논문KCI 등재
Certain classes of analytic functions and distributions with general exponential growth
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Let K′ M be the generalized tempered distributions of eM(t)- growth, where the function M(t) grows faster than any linear functions as |t| → ∞, and let K′ M be the Fourier transform spaces of K′ M. We obtain the relationship between certain classes of analytic functions in tubes, K′ M and K′ M.
Abstract
Let K′ M be the generalized tempered distributions of eM(t)- growth, where the function M(t) grows faster than any linear functions as |t| → ∞, and let K′ M be the Fourier transform spaces of K′ M. We obtain the relationship between certain classes of analytic functions in tubes, K′ M and K′ M.
참고문헌 (9)
- R. D. Carmichael, "Distributional boundary values of functions analytic in tubular radial domains", Indiana Univ. Math. J, 20, pp.843~853 (1971)
- R. D. Carmichael, "Distributions of exponential growth and their Fourier transforms", Duke Math. J, 40, pp.765~783 (1973)
- R. D. Carmichael, "Analytic functions related to the distributions of exponential growth", SIAM J. Math. Anal, 10(5), pp.1041~1068 (1979)
- I. M. Gel’fand, "Generalized Functions, vol. 3" (1968), Academic Press
- D. H. Pahk, "Structure theorem and Fourier transform for distributions with restricted growth", Kyungpook Math. J, 23(2), pp.129~146 (1983)
- G. Sampson, "Hypoellitic convolution equations in K′p, p > 1", Trans. Amer. Math. Soc, 223, pp.133~154 (1976)
- L. Schwarz, "Mathematics for the Physical Sciences" (1966), Addison-Wesley
- J. Sevastiao, "Le calcul op´erationnel au point de vue desdistributions", Portu-gal. Math, 14, pp.105~132 (1955)
- V. S. Vladimirov, "Methods of the Theory of Functions of Many Complex Variables" (1966), M. I. T. Press
관련 논문AI추천
CHARACTERIZATIONS OF RAPIDLY DECREASING GENERALIZED FUNCTIONSChikh Bouzar, Tayeb Saidi대한수학회 · 대한수학회논문집2010 · 제25권 제3호Characterizations for the Fock-type spaces남계숙, 조홍래, 하정민대한수학회 · 대한수학회보2019 · 제56권 제3호Relative φ-type and relative φ-weak type based some growth properties of entire functions of several complex variablesRitam Biswas, Tanmay Biswas강원경기수학회 · 한국수학논문집2020 · 제28권 제1호Division problem in generalized growth spaces on the unit ball in Cn박수현, 이한울, 조홍래영남수학회 · East Asian Mathematical Journal2015 · 제31권 제1호Lipschitz type characterization of Fock type spaces조홍래, 하정민대한수학회 · 대한수학회보2022 · 제59권 제6호Hardy Spaces of Certain Convolution OperatorJugal Kishore Prajapat, Rajbala경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2020 · 제60권 제1호
이 간행물의 다른 논문 (21건)
Conditional transform with respect to the Gaussian process involving the conditional convolution product and the first variation장승준, 정현수, 이일용pp. 1561-1577A note on generalized Dirac eigenvalues for split holonomy and torsionIlka Agricola, 김화정pp. 1579-1589Maximum principle, convergence of sequences and angular limits for harmonic Bloch mappingsJinjing Qiao, Hongya Gaopp. 1591-1603Structure of some classes of semisimple group algebras over finite fieldsJ. B. Srivastava, Rajendra Kumar Sharma, Neha Makhijanipp. 1605-1614Generalized matrix functions, irreducibility and equalityMohammad Hossein Jafari, Ali Reza Madadipp. 1615-1623
